Medical Questions > Womens Health > Birth Control Forum

Weight Gain On the Pill

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I have been on mircette for a little less than 2 1/2 months. I have already gained a lot of weight. Most of it seems to be in my belly. My breasts have gotten considerably larger also though. Is this normal and do people tend to gain the weight in their bellies if they gain it from the pill?
Did you find this post helpful?
|

replied December 24th, 2003
Experienced User
Yeah, you are probably extremely bloated. And when you gain weight it usually starts in your belly and breasts. But if you continue to gain and it is bothersome, ask your doctor to switch your pills. I have been on several different pills and none of them ever made me gain weight. If you find one with the right hormones for your body, you will most likely not gain.
|
Did you find this post helpful?
Quick Reply
Answers to Similar Questions
User Profile
Dr. Madhumita Avinash Paul
User Profile
Dr. Nikola Gjuzelov
User Profile
Deepak Anvekar
User Profile
Dr. Ana Aleksovska
User Profile
Dr. Leonard J. Grossman